Unilateral transient cyanopsia as an early symptom of compressive optic neuropathy
- 21 Downloads
Cyanopsia is a term for seeing things tinted with blue. There are few case reports of cyanopsia developing after cataract surgery [1, 2] and ingestion of phosphodiesterase inhibitors such as sildenafil and vardenafil [3, 4]. Here, we report a patient who complained of cyanopsia as an early symptom of compressive optic neuropathy.
A 63-year-old man noticed cyanopsia OD 1 month ago. Cyanopsia lasted for a few days and then he experienced a sense of generalized dimness in the right eye compared to that in the left eye. Since then, he also noticed progressive exophthalmos and intermittent retrobulbar pain deep in the right eye unrelated to eye movement.
This work was supported by the National Research Foundation of Korea (NRF) grant funded by the Korea government (MSIP) (No. 2017R1A2B4011450).
Compliance with ethical standards
Conflict of interest
The authors declare that they have no conflict of interest.